# SDR EIAA 2011026

- Difficulty date: March 14, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 104,991 hours, 24,717 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DECK CEILING EMERGENCY LIGHTS AT STA 360 AND 575 INOP.  REPLACED BATTERIES PER B747 MM 33-51-07 PG 201 OP'S CHECK GOOD PER B747 MM33-51-00 PG 503 STEP B.
